# SDR UALA2009100203097

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 42,210 hours, 11,772 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: 57
- Condition: Faulty
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG - FLAP SLAT ELEC BITE WILL NOT CLEAR.  REPLACED FSEU 3.  OPS CHECK GOOD.
